On the number of subpermutations with fixed orbit size

Abdallah Laradji, Abdullahi Umar

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Consider an n-set, say Xn = {1,2,⋯, n}. An exponential generating function and recurrence relation for the number of subpermutations of Xn, whose orbits are of size at most k ≥ 0 are obtained. Similar results for the number of nilpotent subpermutations of nilpotency index at most k, and exactly k are also given, along with arithmetic and asypmtotic formulas for these numbers. 1 2.

Original languageEnglish
Pages (from-to)447-460
Number of pages14
JournalArs Combinatoria
Publication statusPublished - Apr 2013


  • Component
  • Cycle
  • Digraph
  • Nilpotent
  • Orbit
  • Partial derangement
  • Partial identity
  • Partial one-one transformation
  • Path
  • Subpermutation

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On the number of subpermutations with fixed orbit size'. Together they form a unique fingerprint.

Cite this